# SDR AALA201509309005

- Difficulty date: September 27, 2015
- Submitted: September 30, 2015
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- Aircraft time: 21,299 hours, 8,206 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON, PATHWAY RED EMER LIGHT ON SEAT 8C REQUIRES REPLACEMENT.  R & R EMER LIGHT ON SEAT 8C.  OPERATIONAL CHECKED GOOD IAW AMM 33-51-18.
